# SDR SWIA200414188

- Difficulty date: November 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 25,725 hours, 21,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT INTERCOSTAL CLIP IS CRACKED; FS 625.00 STR 14L, ITEM FOUND AT C-CHECK INSPECTION. REPLACED CLIP CRJ SRM 51-40-11, 51-42-06, 51-25-16.
